# SDR BJNA981002

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Seat 10c
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON PASSENGER SEAT 10C IS BROKEN.  REMOVED AND REPLACED EXIT SIGN LIGHT ASSY PER BMM 33-51-11.  (M)
